# SDR NACA2022020600001

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,609 hours, 18,920 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,744 hours, 2,407 cycles
- System (JASC): 7400 · Ignition System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IGNITION RH ENGINE INOP. DEFERRED PER MEL 74-00-01B CAT C ON 2/6/22 @ 1300Z. AIRCRAFT RELEASED NO ETOPS. AS PER FIM 74-00 FT 808 REMOVED AND REPLACED RH IGNITOR PLUG IAW 74-21-02, OPS CHECK GOOD
